Alert archive / Oregon / Red Flag Warnings in 2013
Red Flag Warning 16, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Sep 14, 2013, 3:59 PM PDT for Modoc County, California; Klamath County, Lake County, Oregon. It took effect at Sep 15, 2013, 1:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2013, 3:59 PM PDT (22:59 UTC)
- In effect from
- Sep 15, 2013, 1:00 PM PDT
- Expired
- Sep 15, 2013, 8:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 11.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
149 WWUS86 KMFR 142259 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 359 PM PDT SAT SEP 14 2013 CAZ285-151400- /O.UPG.KMFR.FW.A.0012.130915T2000Z-130916T0300Z/ /O.NEW.KMFR.FW.W.0016.130915T2000Z-130916T0300Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 359 PM PDT SAT SEP 14 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 285... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: PORTIONS OF FIRE WEATHER ZONE 285...MOSTLY SOUTHEASTERN SECTIONS, AREAS NEAR TIMBER MOUNTAIN...AND AREAS JUST SOUTH OF KLAMATH COUNTY. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...DRY AIR AND GUSTY WINDS WILL LEAD TO THE POTENTIAL FOR SIGNIFICANT FIRE GROWTH. CAMPFIRES HAVE THE POTENTIAL TO SPREAD RAPIDLY UNDER THESE CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ624-151400- /O.UPG.KMFR.FW.A.0012.130915T2000Z-130916T0300Z/ /O.NEW.KMFR.FW.W.0016.130915T2000Z-130916T0300Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 359 PM PDT SAT SEP 14 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 624... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: THE EASTERN PORTION OF FIRE WEATHER ZONE 624. * WIND...SOUTHWEST 20 TO 25 MPH WITH GUSTS 30 TO 40 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...DRY AIR AND GUSTY WINDS WILL LEAD TO THE POTENTIAL FOR SIGNIFICANT FIRE GROWTH. CAMPFIRES HAVE THE POTENTIAL TO SPREAD RAPIDLY UNDER THESE CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BTL VISIT US AT WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
710 WWUS86 KMFR 151200 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 500 AM PDT SUN SEP 15 2013 CAZ285-160000- /O.CON.KMFR.FW.W.0016.130915T2000Z-130916T0300Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 500 AM PDT SUN SEP 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 285... * AFFECTED AREA: PORTIONS OF FIRE WEATHER ZONE 285...MOSTLY SOUTHEASTERN SECTIONS...AREAS NEAR TIMBER MOUNTAIN...AND AREAS JUST SOUTH OF KLAMATH COUNTY. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...12 TO 20 PERCENT. * IMPACTS...DRY AIR AND GUSTY WINDS WILL LEAD TO THE POTENTIAL FOR SIGNIFICANT FIRE GROWTH. CAMPFIRES HAVE THE POTENTIAL TO SPREAD RAPIDLY UNDER THESE CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ624-160000- /O.CON.KMFR.FW.W.0016.130915T2000Z-130916T0300Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 500 AM PDT SUN SEP 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 624... * AFFECTED AREA: THE EASTERN PORTION OF FIRE WEATHER ZONE 624. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...8 TO 18 PERCENT. * IMPACTS...DRY AIR AND GUSTY WINDS WILL LEAD TO THE POTENTIAL FOR SIGNIFICANT FIRE GROWTH. CAMPFIRES HAVE THE POTENTIAL TO SPREAD RAPIDLY UNDER THESE CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD STOCKTON
232 WWUS86 KMFR 152253 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 353 PM PDT SUN SEP 15 2013 CAZ285-160300- /O.CON.KMFR.FW.W.0016.000000T0000Z-130916T0300Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 353 PM PDT SUN SEP 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 285... * AFFECTED AREA: PORTIONS OF FIRE WEATHER ZONE 285...MOSTLY SOUTHEASTERN SECTIONS...AREAS NEAR TIMBER MOUNTAIN...AND AREAS JUST SOUTH OF KLAMATH COUNTY. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 40 MPH. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...DRY AIR AND GUSTY WINDS WILL LEAD TO THE POTENTIAL FOR SIGNIFICANT FIRE GROWTH. CAMPFIRES HAVE THE POTENTIAL TO SPREAD RAPIDLY UNDER THESE CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ624-160300- /O.CON.KMFR.FW.W.0016.000000T0000Z-130916T0300Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 353 PM PDT SUN SEP 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 624... * AFFECTED AREA: THE EASTERN PORTION OF FIRE WEATHER ZONE 624. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS 30 TO 40 MPH. LOCALLY HIGHER GUSTS TO 50 MPH ARE POSSIBLE. * HUMIDITY...7 TO 15 PERCENT. * IMPACTS...DRY AIR AND GUSTY WINDS WILL LEAD TO THE POTENTIAL FOR SIGNIFICANT FIRE GROWTH. CAMPFIRES HAVE THE POTENTIAL TO SPREAD RAPIDLY UNDER THESE CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BTL VISIT US AT WWW.WEATHER.GOV/MEDFORD
470 WWUS86 KMFR 152255 CCA RFWMFR URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 355 PM PDT SUN SEP 15 2013 CAZ285-160300- /O.CON.KMFR.FW.W.0016.000000T0000Z-130916T0300Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 355 PM PDT SUN SEP 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 285... * AFFECTED AREA: PORTIONS OF FIRE WEATHER ZONE 285...MOSTLY SOUTHEASTERN SECTIONS...AREAS NEAR TIMBER MOUNTAIN...AND AREAS JUST SOUTH OF KLAMATH COUNTY. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 40 MPH. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...DRY AIR AND GUSTY WINDS WILL LEAD TO THE POTENTIAL FOR SIGNIFICANT FIRE GROWTH. CAMPFIRES HAVE THE POTENTIAL TO SPREAD RAPIDLY UNDER THESE CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ624-160300- /O.COR.KMFR.FW.W.0016.000000T0000Z-130916T0300Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 355 PM PDT SUN SEP 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 624... * AFFECTED AREA: THE EASTERN PORTION OF FIRE WEATHER ZONE 624. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS 30 TO 40 MPH. LOCALLY HIGHER GUSTS TO 50 MPH ARE POSSIBLE. * HUMIDITY...7 TO 15 PERCENT. * IMPACTS...DRY AIR AND GUSTY WINDS WILL LEAD TO THE POTENTIAL FOR SIGNIFICANT FIRE GROWTH. CAMPFIRES HAVE THE POTENTIAL TO SPREAD RAPIDLY UNDER THESE CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BTL VISIT US AT WWW.WEATHER.GOV/MEDFORD
443 WWUS86 KMFR 160300 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 800 PM PDT SUN SEP 15 2013 CAZ285-160400- /O.EXP.KMFR.FW.W.0016.000000T0000Z-130916T0300Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 800 PM PDT SUN SEP 15 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 285... THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. RED FLAG CONDITIONS HAVE DIMINISHED AS WINDS HAVE BEGUN TO LOWER AND HUMIDITIES RISE IN MODOC THIS EVENING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR $$ ORZ624-160400- /O.EXP.KMFR.FW.W.0016.000000T0000Z-130916T0300Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 800 PM PDT SUN SEP 15 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 624... THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. * AFFECTED AREA: FIRE WEATHER ZONE 624 RED FLAG CONDITIONS ARE DIMINISHING AS WINDS HAVE BEGUN TO LOWER AND HUMIDITIES RISE IN MODOC THIS EVENING. A FEW SITE MAY CONTINUE TO SEE GUSTY WINDS AND LOW HUMIDITIES FOR THE NEXT 1 TO 2 HOURS, MAINLY OVER SOME OF THE MOUNTAIN SITES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Sep 14, 2:41 PM PDT, 1 hour 18 minutes earlier.
Area forecast discussion, Sep 14, 2:41 PM PDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
241 PM PDT SAT SEP 14 2013
.DISCUSSION...THE LAST OF THE HOT WEATHER SHOULD BE BEHIND
US...AS A COOLER...WETTER...AND MORE FALL-LIKE PATTERN BEGINS
TOMORROW. OVER THE NEXT SEVEN DAYS...AT LEAST THREE LOW PRESSURE
SYSTEMS ARE EXPECTED TO MOVE ONSHORE FROM THE EASTERN
PACIFIC...AND EACH ON WILL BRING A DROP IN TEMPERATURES AND
INCREASING CHANCES OF PRECIPITATION. BY THIS TIME NEXT WEEK...IT
IS LIKELY THAT SOME OF THE HIGHER ELEVATIONS IN THE CASCADES AND
WARNERS...AS WELL AS THE PEAK OF MT SHASTA...WILL RECEIVE THEIR
FIRST FLAKES OF SNOW THIS SEASON. IN TERMS OF FIRE WEATHER...THESE
SYSTEMS COULD BE THE SEASON-ENDING EVENTS FOR MOST OF THE FORECAST
AREA.
THE FIRST SYSTEM WILL APPROACH THE COAST LATE TONIGHT...AND MOVE
NORTHEASTWARD ALONG THE COAST TOMORROW. MODELS TODAY HAVE TRENDED A
BIT FARTHER NORTH WITH THIS TROUGH THAN PREVIOUS RUNS...SO HAVE
ADJUSTED THE FORECAST TO KEEP MOST PRECIP ALONG AND WEST OF THE
OREGON CASCADES. RAINFALL AMOUNTS WILL BE LIGHT...BUT THE MOST
IMPRESSIVE FEATURE WILL BE THE COLD FRONT THAT WILL DROP OUR DAYTIME
TEMPERATURES BY 10 TO 15 DEGREES FROM TODAY. NEAR TO WELL BELOW
NORMAL TEMPERATURES WILL REMAIN IN PLACE FOR THE DURATION OF THE
FORECAST. ONCE THE TROUGH PASSES...LARGE SCALE TROUGHING WILL
DEVELOP OVER THE GULF OF ALASKA...EXTENDING DOWN THE WEST COAST. THE
RESULT WILL BE PERSISTENT CYCLONIC FLOW AND LOWER HEIGHTS
ALOFT...THEREBY KEEPING TEMPERATURES LOWER...AND A PERSISTENT CHANCE
OF LIGHT RAIN ALONG THE COAST.
THE NEXT TROUGH IS SET TO MOVE INTO THE REGION TUESDAY...AND AT THIS
TIME APPEARS MUCH WETTER THAN THE PREVIOUS SYSTEM. HAVE EXTENDED AT
LEAST SLIGHT CHANCE POPS ACROSS THE EAST SIDE...ALTHOUGH FAR EAST
AND SOUTH PORTIONS OF MODOC AND LAKE COUNTY APPEAR TO BE JUST OUT OF
REACH OF THE BEST MOISTURE AND LIFT. THE COAST AND COASTAL
MOUNTAINS...AS WELL AS THE WESTERN SLOPES OF THE CASCADES...WILL
HAVE A GOOD CHANCE OF WETTING RAINS...WHILE ALL AREAS ALONG AND WEST
OF THE CASCADES CAN EXPECT TO SEE AT LEAST LIGHT RAIN BY TUESDAY
NIGHT. THIS TROUGH WILL EXIT TO THE EAST EARLY WEDNESDAY. IT IS AT
THIS POINT THAT MODEL SOLUTIONS DIVERGE A BIT...WITH THE GFS A
FLAT...ALMOST ZONAL...RIDGE OVERHEAD...AND THE EC PRODUCING A MORE
PRONOUNCED RIDGE. EITHER WAY...BOTH FEATURES PERSIST THROUGH
THURSDAY...KEEPING THE AREA DRY AND ALLOWING TEMPERATURES TO RISE
SLIGHTLY.
THE FINAL SYSTEM...AND THE STRONGEST...WILL ARRIVE THURSDAY NIGHT
INTO FRIDAY. MODELS HAVE SLOWED THIS SYSTEM DOWN A BIT ACROSS THE
BOARD...BUT HAVE NOT BACKED OFF ON STRENGTH OR SCALE. ENSEMBLE
MEMBERS ARE IN GOOD AGREEMENT CONSIDERING THE TIME RANGE...LEADING TO
GOOD CONFIDENCE THAT THE SYSTEM WILL BE SIGNIFICANT...BUT OVERALL
TIMING...AND THE EXACT PLACEMENT OF MOISTURE IS A BIT LESS
CERTAIN...WITH THE GFS A BIT FASTER AND WITH LONGER EXTENT THAN THE
EC. FOR THIS REASON...HAVE UPPED POPS FOR THE REMAINDER OF THE
FORECAST...HOWEVER...KEPT THEM AT CHANCE OR BELOW UNTIL THERE IS
MORE CONFIDENCE IN TIMING. THIS SYSTEM MAY ALSO SEE SNOW LEVELS DROP
TO BELOW 8000 FEET. WITH THE POSSIBILITY OF A FIRE SEASON ENDING
EVENT...AND THE FIRST MENTION OF SNOW FOR HIGH ELEVATIONS...FALL
APPEARS TO BE IN THE AIR.
&&
.AVIATION...BASED ON THE 14/18Z TAF CYCLE.
MVFR AND IFR AT THE ONTO THE WEST SLOPES OF THE COAST RANGE WILL
PERSIST THROUGH THIS EVENING. EXPECT SOME LIGHT RAIN AND DRIZZLE TO
BEGIN TO FALL OUT OF THAT MARINE DECK AS IT BEGINS TO LIFT AND THE
UPPER LEVEL LOW OFFSHORE APPROACHES. EXPECT MVFR WILL PUSH INTO THE
UMPQUA BASIN OVERNIGHT THROUGH THE MORNING. SHOWERS WILL DEVELOP
ACROSS THE WEST SIDE AND NORTHERN EAST SIDE SUNDAY AFTERNOON AND
EVENING, WITH LIGHTNING POSSIBLE ALONG AND NEAR THE CASCADES.
THIS WILL BRING TERRAIN OBSCURATIONS TO NEAR THE CASCADE CREST BY
EVENING, WITH MVFR TO LOCAL IFR IN SHOWERS AND LOCAL THUNDERSTORMS.
THE GREATEST CHANCE OF THUNDERSTORMS WILL BE IN THE CRATER LAKE
AREA.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ORZ029>031.
CA...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR CAZ084-085.
PACIFIC COASTAL WATERS...NONE.
BPN/BTLThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 2:49 AM PDT | Fire Weather Watch | MFR | Modoc | 13 hr |
Nearby
Red Flag Warnings in Oregon, 2013Red Flag Warnings in California, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.